# SDR AT9900212

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bracket
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE CANTED BULKHEAD LEFT HAND LOWER ATTACH BRACKETS HAVE CORROSION RUNNING UNDER THEM AT LONGERON 11 ON THE BACK OF FRAME AT BS 1180.  REMOVED BRACKETS AND CORROSION, CUT OUT AREA, FABRICATED FRAME REPAIR AND DOUBLER, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3, 53-01 FIG 1 AND 53-10-0 FIG 827.
